# SDR GTIA2023072437350

- Difficulty date: July 22, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N695NK
- Make and model: Airbus A320-232
- Aircraft serial: 8696
- Aircraft time: 14,397 hours, 6,461 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Condition: Fault Message
- Location: Nav Tcas
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TRANSPONDER SYSYTEM 1 +2 FAILED IN FLIGHT   NAV TCAS FAULT-PERFORMED BITE TEST OF THE TCAS IAW AMM 34-43-00-740-A. NO FAULTS NOTED AT THIS TIME. A/C OK FOR SVC. PERFORMED MMR 1&2 BITE TEST IAW AMM 34-36-00. PERFORMED ATC BITE TEST  IAW AMM 34-52-00. NO FAULTS NOTED
